# SDR AWXA200500573

- Difficulty date: April 29, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684642
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A CRACK WAS FOUND AT S7L BS 294.5 INTERCOSTAL WEB.  MAINTENANCE REMOVED AND REPLACED INTERCOSTAL WEB, AUX INTERCOSTAL, AND SHEAR TIE CLIP AT MS 294.5 STR 7LT IAW AWA ER 03-5300-05135-SS1.
